# SDR GAIA00542

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: TYPICAL
- Condition: Dented
- Location: Sta600 Betw Str
- Component: Fuselage, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: During Heavy Check found: Frame dented Sta 600 between Str 5 & 6RCORRECTIVE ACTION: Removed damaged and repaired IAW B727 SRM 53-10-4 Fig 2
